Mathematical Models and Computer Simulations

ISSN: 2070-0482 (Print) 2070-0490 (Online)


Mathematical Models and Computer Simulations is concerned with a variety of aspects of computer-assisted modeling and simulation in science and technology: the investigation of scientific problems and construction of mathematical models, the development of numerical methods, the computer test of the models, construction of computer codes for actual applied problems, and another cases studies.

The journal publishes reviews, original articles, abstracts of preprints, reports and manuscripts. The particular problem oriented papers are devoted to controlled fusion, supersonic flows around aircraft, semiconductor technology, plasma chemistry, economics, and problems of social life.

6 Volumes 35 Issues 405 Articles available from 2009 - 2014

Browse Volumes & Issues